UUM Repository | Universiti Utara Malaysian Institutional Repository
FAQs | Feedback | Search Tips | Sitemap

Operation-separation axions via γ-ps-open sets


Asaad, Baravan A. and Ahmad, Nazihah and Omar, Zurni (2018) Operation-separation axions via γ-ps-open sets. International Journal of Pure and Applied Mathematics, 118 (3). pp. 686-699. ISSN 1311-8080

[img] PDF
Restricted to Registered users only

Download (141kB) | Request a copy

Abstract

This paper defines some new γ-PS- separation axioms called γ-PS-Ti for i = 0, 1, 2 using γ-PS-open sets. Some theoretical results and properties for these γ-PS- separation axioms are obtained. Several examples are given to illustrate some of the results.

Item Type: Article
Uncontrolled Keywords: γ-PS-open set, γ-PS-Ti spaces for i = 0,12, 1, 2
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Divisions: School of Quantitative Sciences
Depositing User: Mrs. Norazmilah Yaakub
Date Deposited: 01 Dec 2020 06:05
Last Modified: 01 Dec 2020 06:05
URI: http://repo.uum.edu.my/id/eprint/27931

Actions (login required)

View Item View Item